# SDR Q2SA740008

- Difficulty date: March 4, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N740SA
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- Aircraft time: 106,667 hours, 19,478 cycles
- Engine: Ge CF650E2
- Engine time: 107,653 hours, 19,299 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF650E2
- Part serial: 517139
- Condition: Leaking
- Location: Nr 2
- Part time: 107,653 hours, 19,299 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, J, A

## Discrepancy

NUMBER 2 ENGINE SHUTDOWN DUE TO LOSS OF ENGINE OIL QUANTITY IN FLIGHT OUT OF RKSI.  OIL QUANTITY DRAMATICALLY DECREASED FROM ABOVE 3 GALLONS TO BELOW 1 GALLON IN LESS THAN 5 MINUTES.  OIL PRESSURE WAS STEADY, OIL TEMPERATURE WAS NORMAL.  AFTER ENGINE WAS SHUTDOWN IN ACCORDANCE WITH QRH PROCEDURES, THE OIL QUANTITY AND PRESSURE DECREASED TO ZERO WITH THE ENGINE WINDMILLING.  ALL OTHER ENGINE INDICATIONS WERE NORMAL PRIOR TO ENGINE SHUTDOWN.  DUMPED APPROXIMATELY 200,000 POUNDS OF FUEL AND RETURNED TO RKSI.  METAL PARTICLES FOUND AT CHIP DETECTOR.  REPLACING NR 2 ENGINE.
